MENU

You are here

Publications

Export 1544 results:
Filters: Filter is   [Clear All Filters]
Journal Article
Amato S, Tealdi L, Bellettini G. Anisotropic mean curvature on facets and relations with capillarity. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34481
Negri M. The anisotropy introduced by the mesh in the finite element approximation of the Mumford-Shah functional. Numer. Funct. Anal. Optim. 20 (1999), no. 9-10, 957-982 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1276
Feltrin G, Zanolin F. An application of coincidence degree theory to cyclic feedback type systems associated with nonlinear differential operators. Topol. Methods Nonlinear Anal. [Internet]. 2017 ;50:683–726. Available from: https://doi.org/10.12775/TMNA.2017.038
Pitton G, Rozza G. On the Application of Reduced Basis Methods to Bifurcation Problems in Incompressible Fluid Dynamics. Journal of Scientific Computing. 2017 .
Dal Maso G, Musina R. An approach to the thin obstacle problem for variational functionals depending on vector. Comm. Partial Differential Equations, 14 (1989), no.12, 1717-1743. [Internet]. 1989 . Available from: http://hdl.handle.net/1963/802
Bruzzo U, Grana-Otero B. Approximate Hermitian–Yang–Mills structures on semistable principal Higgs bundles. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34645
Bruzzo U, Otero BGraña. Approximate Hitchin-Kobayashi correspondence for Higgs G-bundles. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35095
Bellettini G, Tealdi L, Paolini M. On the area of the graph of a piecewise smooth map from the plane to the plane with a curve discontinuity. ESAIM: COCV [Internet]. 2016 ;22(1):29-63. Available from: https://www.esaim-cocv.org/articles/cocv/abs/2016/01/cocv140065/cocv140065.html
Berti M. Arnold diffusion: a functional analysis approach. Pr. Inst. Mat. Nats. Akad. Nauk Ukr. Mat. Zastos., 43, Part 1, 2, Natsīonal. Akad. Nauk Ukraïni, Īnst. Mat., Kiev, 2002. 2002 .
Berti M, Bolle P. Arnold's Diffusion in nearly integrable isochronous Hamiltonian systems. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1554
Dabrowski L, Reina C, Zampa A. A(SLq(2)) at roots of unity is a free module over A(SL(2)). Lett. Math. Phys., 2000, 52, 339 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1500
Dal Maso G, Skrypnik IV. Asymptotic behavior of nonlinear Dirichlet problems in perforated domains. Ann. Mat. Pura Appl. (4) 174 (1998), 13--72 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1064
Dal Maso G, Murat F. Asymptotic behaviour and correctors for linear Dirichlet problems with simultaneously varying operators and domains. Ann. Inst. H. Poincaré. Anal. Non Linéaire 21 (2004), (4), p. 445-486. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1611
Dal Maso G, Skrypnik IV. Asymptotic behaviour of nonlinear elliptic higher order equations in perforated domains. Journal d\\\'Analyse Mathematique, Volume 79, 1999, Pages: 63-112 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6433
Bianchini S, Hanouzet B, Natalini R. Asymptotic behaviour of smooth solutions for partially dissipative hyperbolic systems with a convex entropy. Comm. Pure Appl. Math. 60 (2007) 1559-1622 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1780
Vidossich G. On the asymptotic behaviour of solutions to Pazy\\\'s class of evolution equations. [Internet]. 1983 . Available from: http://hdl.handle.net/1963/276
Guzzetti D, Mantica G. The Asymptotic Behaviour of the Fourier Transforms of Orthogonal Polynomials II: L.I.F.S. Measures and Quantum Mechanics. Ann. Henri Poincar´e 8 (2007), 301–336. 2007 .
Selvitella A. Asymptotic evolution for the semiclassical nonlinear Schrödinger equation in presence of electric and magnetic fields. Journal of Differential Equations [Internet]. 2008 ;245:2566 - 2584. Available from: http://www.sciencedirect.com/science/article/pii/S002203960800243X
Chanillo S, Malchiodi A. Asymptotic Morse theory for the equation $\\\\Delta v=2v\\\\sb x\\\\wedge v\\\\sb y$. Comm. Anal. Geom. 13 (2005) 187-252 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3533
Guzzetti D. An asymptotic reduction of a Painlevé VI equation to a Painlevé III. J.Phys.A: Math.Theor. 44 (2011) 215203 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5124
Bertola M, Tovbis A. On asymptotic regimes of orthogonal polynomials with complex varying quartic exponential weight. SIGMA Symmetry Integrability Geom. Methods Appl. [Internet]. 2016 ;12:Paper No. 118, 50 pages. Available from: http://dx.doi.org/10.3842/SIGMA.2016.118
Bressan A, Ping Z, Yuxi Z. Asymptotic variational wave equations. Arch. Ration. Mech. Anal. 183 (2007) 163-185 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2182
Bertola M, Tovbis A. Asymptotics of orthogonal polynomials with complex varying quartic weight: global structure, critical point behavior and the first Painlevé equation. Constr. Approx. [Internet]. 2015 ;41:529–587. Available from: http://dx.doi.org/10.1007/s00365-015-9288-0
Tilli P, Zucco D. Asymptotics of the first Laplace eigenvalue with Dirichlet regions of prescribed length. [Internet]. 2013 . Available from: http://urania.sissa.it/xmlui/handle/1963/35141
Dipierro S, Figalli A, Palatucci G, Valdinoci E. Asymptotics of the s-perimeter as s →0 . Discrete Contin. Dyn. Syst. 33, nr.7 (2012): 2777-2790. 2012 .

Pages

Sign in